It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 21 - 40 of 49 for throwing up and birth control. (0.020 seconds)


... your fine I've asked my doctor about this because I get migraines that make me throw up. My doctor said as long as its three hours or more after you took your pill then your fine. (2 replies)
... I think you'll be fine. XD The most I'd say is wait a day or two, at most, if you did throw up your pill. But the fact you took it 12 hours before you threw up, that sucker is already in your system. ... (2 replies)
... It does NOT take a couple of months for the pill to be effective as birth control. If you started the pill on the first day of your period, you are usually protected right away. ... (7 replies)

... Because I had a similar problem until I found a new gyne who found polyps and then kept monitoring me because I started having spotting again so we found out I had new polyps, and I've ended up getting them removed 6 times! ... (3 replies)
Is this normal?
Jan 21, 2007
... I've been on Yaz since July and this month I started spotting on and off for the last two weeks. I started throwing up and just not feeling well. I don't know if both are connected are if the spotting is just something that happens on birth control. ... (2 replies)
... curate when you wait a few hours instead, but less than an hour won't make a difference. I have had times where I was unable to get home right at that exact time and I have been fine. The pill is also my only form of birth control, besides the pulling out method, which is definitely not good only on its own. ... (5 replies)
... to stick to using the patch to allow your body to get used to the hormones. If you find no improvement after a couple of cycles, consider using another form of birth control. ... (4 replies)
A few questions...
Aug 26, 2009
... I just started taking birth control on the 17th on this month. Six hours later, I woke up throwing up. So I decided to take the birth control 2 hours earlier. I would also eat something with it. ... (0 replies)
... Well, I've been to the doctor on and off for several years. I would like others' opinions on this, with maybe some advice. Hopefully not biased. ... (0 replies)
... I had stopped birth control back in may 09. ... (2 replies)
... I've been on seasonique for 3 weeks. My doctor took me off birth control two months before because I had high blood pressure. My blood pressure didn't go down, so they're putting me in a research study for a new diet. ... (10 replies)
... This is NOT correct. Most birth control pamphlets say that a pill is not considered "missed" until it is twelve hours late. ... (5 replies)
... or anything you should definitely be fine! Plus, pulling out will help. It's definitely not a good method of birth control, but can be a good idea in ADDITION to birth control. ... (2 replies)
Is this normal?
Jan 22, 2007
... Well, if you are taking your pill inconsistently and not using backup when you have diarrhea or are throwing up, there is a possibility you could be pregnant. I guess you just have to wait and see. ... (2 replies)
... Last night the condom slipped off and we didn't realize it until after we were done. ... (6 replies)
... Women's bodies change and their reactions to hormonal birth control can change as well. It's too bad that you're having such a difficult time now finding something that works best for you. ... (5 replies)
... I'm on Alesse and have had a couple of missed pill incidents, but because of the nature of the pills, I was still fully under the effect of the birth control. ... (2 replies)
... ecause I was taking Desogen to help my endometreosis. Anyhow, somewhere between the end of the second or beginning of the third month I became very ill..throwing up all day. I didn't think to use back up protection..not sure if that's why I became pregnate and had a misscariage just a few weeks later. ... (4 replies)
... My girlfriend just started birth control. ... (2 replies)
Lybrel - Questions
Dec 25, 2007
... I've been on Lybrel for several days now, and I was wondering if anyone else on it had had problems with nauseau and headaches? ... (0 replies)


Associated Tags: birth control, bleeding, ortho evera, pregnancy, spotting before period

Pages: 1 2

All times are GMT -7. The time now is 02:08 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!